Stable salts of alkoxyaminophosphoniums with a delocalized onium charge
Doklady Akademii Nauk, Tome 164 (1965) no. 4, pp. 812-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_4_a24,
author = {M. I. Kabachnik and V. A. Gilyarov and M. M. Yusupov},
title = {Stable salts of alkoxyaminophosphoniums with a delocalized onium charge},
journal = {Doklady Akademii Nauk},
pages = {812--815},
year = {1965},
volume = {164},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a24/}
}
TY - JOUR AU - M. I. Kabachnik AU - V. A. Gilyarov AU - M. M. Yusupov TI - Stable salts of alkoxyaminophosphoniums with a delocalized onium charge JO - Doklady Akademii Nauk PY - 1965 SP - 812 EP - 815 VL - 164 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a24/ LA - ru ID - DAN_1965_164_4_a24 ER -
M. I. Kabachnik; V. A. Gilyarov; M. M. Yusupov. Stable salts of alkoxyaminophosphoniums with a delocalized onium charge. Doklady Akademii Nauk, Tome 164 (1965) no. 4, pp. 812-815. http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a24/